# SDR LR7A04020

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Ww Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5324 FOUND AFTER REMOVAL OF RT MLG INTERCOSTAL BRACKET FS 557 WL 198, O/B CAP BROKEN AT TIP END.  REPAIR CARRIED OUT IAW SMP583 FIG 53-40-14, FS 557 WL 198 RBL 62.
